# SDR SWAA2023101908657

- Difficulty date: October 6, 2023
- Submitted: October 19, 2023
- Operation: Air carrier
- Aircraft: N8714Q
- Make and model: Boeing 737-8
- Aircraft serial: 36934
- Aircraft time: 13,432 hours, 5,992 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT 002-A160; AFT CARGO FLOOR PANEL 140EF SHOWS OF CORROSION ALONG FASTENER HOLES<[01] UPON FURTHER INVESTIGATION FOUND PANEL TO HAVE MORE THAN THE 3 INCHES OF CORROSION ALLOWED IN SRM 53-00-53-1A-1 OUT OF LIMITS;[02] RECEIVED REPLACEMENT MATERIAL PN 2024-T3-071 A TAG A131892 AND VERIFIED IT TO BE THE CORRECT REPLACEMENT MATERIAL IAW SRM 53-60-53-01-1;[03] VERIFIED ITEMS 1 AND 2;[04] FABRICATED PNL 140EF IAW AMM 50-10-04-400-801;[05] VERIFIED ITEM 4;[06] OK TO TREAT AND PRIME;[07] TREATED AND PRIMED FABRICATED PNL 140EF I.A.W AMM 51-21-41-370-802 AND AMM 51-21-72-370-803;[08] UPDATED MEASUREMENTS;[09] VERIFIED ITEM 8 AUDIT C/W
